MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE; INSULIN INFUSION PUMP ACCESSORY

ROCHE DIABETES CARE, INC. ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE; INSULIN INFUSION PUMP ACCESSORY
Catalog Number 04949935001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It was reported that insulin was leaking from the insulin cartridge into the cartridge compartment of the infusion device.The patient suffered from hyperglycemia, administered too much insulin and went into hypoglycemia.The exact blood glucose values are not known.The user was taken to hospital and hospitalized for four days.The patient's doctor cited the pump as the cause of the leakage.The treatment administered at the hospital is unknown.

Brand Name
ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE
Common Device Name
INSULIN INFUSION PUMP ACCESSORY
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
CLINICO MEDICAL SP Z O.O.
ul. kocha 1
na
blonie 55-33 0
PL   55-330
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key19749718
Report Number3011393376-2024-01461
Device Sequence Number8987685
Product Code LZG
UDI-Device Identifier04015630882755
UDI-Public04015630882755
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/26/2025
Device Catalogue Number04949935001
Device Lot Number32174343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age15 YR
Patient SexFemale
Patient Weight75 KG